# SDR 95ZZZX5600

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68707
- Make and model: Cessna 340A
- Aircraft serial: 340A1515
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Clamp
- Part number: U842705H
- Condition: Loose
- Location: Cyl Intercooler
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLAMPS ON THE FLEX DUCT THAT CONNECTS THE INTERCOOLER TO THE NR 1 AND NR 2 CYLINDERS ARE TOO LARGE AND BOTTOM OUT BEFORE THEY REACH THE REQUIRED TORQUE OF 30-35 PSI.  THE PARTS CATALOG CALLS OUT FOR A U84-270SH CLAMP OF THE CYLINDER AND A U84-260SH CLAMP AT THE INTERCOOLER.  IT WOULD BE BETTER IF BOTH WERE A U84-260-SH.  THIS DUCT BLEW OFF AT THE CYLINDER IN A FULL POWER TEST RUN OF NR 2 CYLINDER.
